# SDR F3LA200700037

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 11,778 hours, 5,638 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 02305H9334
- Condition: Cracked
- Location: Cockpit
- Part time: 11,777 hours, 5,638 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDSHIELD CRACKED ALL THE WAY ACROSS.  REPLACED NR 2 WINDSHIELD IAW MM 56-11-11 PB401.
